Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 150, NWS Atlanta, GA

June 21, 2015Taylor County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 21, 2015, 3:46 PM EDT for Taylor County, Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 3:46 PM EDT (19:46 UTC)
Expired
Jun 21, 2015, 4:30 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taylor County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -47 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1550 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-47 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WUUS52 KFFC 211946
SVRFFC
GAC269-212030-
/O.NEW.KFFC.SV.W.0150.150621T1946Z-150621T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 PM EDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TAYLOR COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 430 PM EDT

* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR JUNCTION
  CITY...OR 10 MILES WEST OF BUTLER...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BUTLER...REYNOLDS...RUPERT...POTTERVILLE...CHARING...WESLEY
  CHURCH...FICKLING MILL...MAUK AND HOWARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3245 8441 3248 8441 3249 8443 3254 8445
      3256 8444 3256 8441 3261 8441 3266 8437
      3266 8409 3263 8406 3263 8407 3258 8407
      3253 8400 3253 8405 3252 8401 3250 8402
      3252 8405 3251 8411 3240 8420 3239 8425
TIME...MOT...LOC 1946Z 283DEG 25KT 3256 8441 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:16 PM EDT, 30 minutes earlier.

Area forecast discussion, Jun 21, 3:16 PM EDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SUN JUN 21 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
ALL MODELS AGREE IN BUILDING THE H5 HIGH OVER THE SOUTHERN U.S. THIS
WILL BRING THE HEAT BACK TO GA BEGINNING MONDAY. CSG/MCN/AHN WILL
GET CLOSE TO THEIR RECORD HIGHS FOR MONDAY HOWEVER AT THIS TIME AM
NOT EXPECTING TO REACH RECORD HIGHS MONDAY. THIS...OF COURSE...WILL
BE RE-EVALUATED ON THE MIDNIGHT SHIFT TONIGHT. OVERNIGHT LOWS WILL
BE RATHER SULTRY TONIGHT AND MONDAY NIGHT WITH HIGH DEWPOINTS. HEAT
INDEX VALUES TO 105 TO 107 ACROSS PARTS OF CENTRAL GA FOR MONDAY.
FOR THIS REASON WILL BE GOING WITH A HEAT ADVISORY FOR MUCH OF
CENTRAL GEORGIA FOR MONDAY AFTERNOON.

AS FOR CONVECTION...MOST OF THE CONVECTION IS OVER CENTRAL GA. ALL
SHRA/TSRA WILL DISSIPATE THIS EVENING. ON MONDAY CONVECTION SHOULD
BE CONFINED TO CENTRAL GA AND THE NORTHEAST MOUNTAINS...HOWEVER THIS
WILL ALSO DISSIPATE AFTER SUNSET.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...
VERY LITTLE CHANGES NECESSARY TO THE EXTENDED FORECAST. MODELS
CONTINUE TO ADVERTISE OPPRESSIVE HIGH PRESSURE RIDGE THROUGH MID
WEEK FOLLOWED BY A SHIFT IN THE OVERALL SYNOPTIC
PATTERN...RESULTING IN CLOSER TO NORMAL TEMPERATURES BY LATE WEEK
AND INTO THE WEEKEND. PREVIOUS FORECAST DISCUSSION FOLLOWS...

31

/ISSUED 418 AM EDT SUN JUN 21 2015/
MAIN FOCUS CONTINUES TO BE THE NEXT ROUND OF OPPRESSIVE HEAT
PROGGED TO RETURN TO THE AREA WITH A BROAD UPPER RIDGE FROM THE
WEST AND INCREASING THICKNESSES THRU MIDWEEK. STAYED A BIT HIGHER
THAN THE LATEST BLEND OF GUIDANCE...WHICH WAS ODDLY COOLER THAN
PREVIOUS RUNS. TUE/WED PERIOD STILL LOOKS TO BE THE HOTTEST WITH
SOME PORTIONS OF CENTRAL GA FCST TO REACH RESULTANT HEAT INDICES
AT OR EXCEEDING ADVISORY LEVELS OF 105 DEG. ALSO KEEPING SLIGHT TO
LOW END CHANCE POPS FOR ANY DIURNALLY DRIVEN SHOWERS AND STORMS IN
THE FAR NORTHEAST AND SOUTHERN TIER ON TUESDAY...SLIGHTLY GREATER
FOR WEDNESDAY...THEN HIGHER END CHANCE POPS FOR THE REST OF THE
PERIOD AS RIDGE BEGINS TO BREAK DOWN AND INSTABILITY IS MORE
EASILY ATTAINED WITH DAYTIME HEATING. LATEST MODEL SOLUTIONS BACK
OFF ON THE UPPER TROUGH SETTING UP ACROSS THE AREA BY NEXT
WEEKEND...THOUGH HAVE NW FLOW FLIRTING WITH NORTH GA TO SOME
DEGREE BY LATE FRIDAY AND SATURDAY. ANY IMPULSES TRAVERSING THE
WAVE ENERGY MAY FOCUS GREATER CHANCES FOR STORMS BUT TRICKY TO
FCST ATTM THIS FAR OUT.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-22 MONDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     102 2006     63 1947     76 1981     58 1972
                1925                                1947
   KATL      98 1964     64 1947     77 1925     56 1947
   KMCN     101 1925     70 1947     78 1915     58 1966
                                                    1947
   KCSG     100 2006     77 1963     77 1981     60 1992
                1988

RECORDS FOR 06-23 TUESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1988     71 1963     77 1944     53 1947
                1944
                1931
   KATL      99 1944     70 1963     77 1944     54 1972
                1930
   KMCN     101 1988     78 1947     75 1954     56 1966
                1981        1936        1951
                1944                    1950
   KCSG     100 1998     81 1983     79 2009     57 1972
                1981        1963
                1951

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996
&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST. ISOLATED TO SCATTERED
SHRA/TSRA HAVE DEVELOPED ACROSS WEST AND CENTRAL GA. THESE WILL
CONTINUE THROUGH THE AFTERNOON WITH CSG/MCN HAVING THE BEST
CHANCES OF SEEING CONVECTION AT THE AIRPORT. CU/SHRA/TSRA WILL
DISSIPATE THIS EVENING. EXPECT ANOTHER CU FIELD TO DEVELOP MONDAY
MORNING. WINDS WILL REMAIN WEST TO NORTHWEST THROUGH THE FORECAST.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  99  75  99 /  20  10  10  10
ATLANTA         74  95  76  97 /  20  10  10  10
BLAIRSVILLE     68  91  71  92 /  20  30  30  20
CARTERSVILLE    70  95  73  96 /  20  10  10  10
COLUMBUS        75  98  76  97 /  30  10  10  20
GAINESVILLE     73  95  75  96 /  20  10  10  10
MACON           74  99  75  98 /  20  20  20  20
ROME            71  96  73  97 /  20  10  10   5
PEACHTREE CITY  71  95  74  96 /  20  10  10  10
VIDALIA         77  97  76  98 /  30  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 2 PM TO 8 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...
JOHNSON...JONES...LAURENS...MACON...MONTGOMERY...PEACH...
PULASKI...SCHLEY...SUMTER...TAYLOR...TELFAIR...TOOMBS...
TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX...
WILKINSON.

&&

SHORT TERM...17
LONG TERM....31
AVIATION...17
Hazardous weather outlook, Jun 21, 2:59 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EDT SUN JUN 21 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
259 PM EDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED IN THE FAR NORTH
AND SOUTH CENTRAL PORTIONS OF THE AREA WITH DAYTIME HEATING AND A
LINGERING BOUNDARY.

WEATHER HAZARDS...
IN THE STRONGER STORMS...FREQUENT LIGHTNING...GUSTY WINDS AND
HEAVY RAINFALL ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE INTO THE WORK WEEK WITH
THE WARMEST PERIOD BEING MONDAY THROUGH THURSDAY AS ANOTHER UPPER
RIDGE BUILDS INTO THE REGION. RESULTANT HEAT INDICES IN THIS
PERIOD MAY REACH OR EXCEED 105 ONCE AGAIN IN PORTIONS OF CENTRAL
GEORGIA.

DAILY ISOLATED THUNDERSTORMS ARE POSSIBLE THROUGH THE FIRST HALF
OF THE WORK WEEK MAINLY IN THE FAR NORTH AND SOUTH CENTRAL
PORTIONS OF THE AREA...WITH SLIGHTLY GREATER COVERAGE FOR
WEDNESDAY. CHANCES INCREASE FURTHER FOR THURSDAY THROUGH SATURDAY
AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND ALLOWS FOR OTHER
DISTURBANCES TO APPROACH THE AREA BY THE END OF THE WEEK. GUSTY
WINDS...HEAVY RAIN...AND FREQUENT LIGHTNING WILL BE THE MAIN
THREATS WITH ANY DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 21, 2:29 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
229 PM EDT SUN JUN 21 2015

GAZ066-211900-
TROUP GA-
229 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TROUP COUNTY UNTIL 300 PM EDT...

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LAGRANGE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS TROUP COUNTY THROUGH 300 PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...HILLCREST...MOUNTVILLE...WARES CROSSROADS...LOUISE...
CANNONVILLE...BIG SPRINGS AND SMITHS CROSSROAD.

LAT...LON 3314 8512 3315 8486 3291 8486 3290 8487
      3297 8515
TIME...MOT...LOC 1829Z 277DEG 16KT 3305 8505
Special weather statement, Jun 21, 2:31 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
231 PM EDT SUN JUN 21 2015

GAZ080-092-093-104-211900-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-
231 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES UNTIL 300 PM EDT...

AT 231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR IDEAL...OR 9 MILES NORTH OF ELLAVILLE...
MOVING SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES THROUGH 300
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...ELLAVILLE...OGLETHORPE...MONTEZUMA...IDEAL...
ANDERSONVILLE...RUPERT...FOUNTAINVILLE...NEW ERA...CLEARVIEW...
BARTLETT...LA CROSSE...MURRAYS CROSSROADS...ANDERSONVILLE NATIONAL
HISTORIC...BUMPHEAD...WHITEWATER STATE PARK AND PENNINGTON.

LAT...LON 3230 8439 3237 8439 3249 8431 3234 8389
      3205 8416
TIME...MOT...LOC 1831Z 299DEG 17KT 3238 8429
Special weather statement, Jun 21, 2:48 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
248 PM EDT SUN JUN 21 2015

GAZ067>070-078-079-089-211915-
MUSCOGEE GA-HARRIS GA-TALBOT GA-UPSON GA-PIKE GA-LAMAR GA-
MERIWETHER GA-
248 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...LAMAR AND MERIWETHER
COUNTIES UNTIL 315 PM EDT...

AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MOLENA
TO NEAR WOODLAND TO 6 MILES NORTHEAST OF BIBB CITY...AND MOVING EAST
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS MUSCOGEE...HARRIS...TALBOT...UPSON...PIKE...LAMAR AND
MERIWETHER COUNTIES THROUGH 315 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...ZEBULON...TALBOTTON...MANCHESTER...WOODBURY...WAVERLY
HALL...WOODLAND...MOLENA...MEANSVILLE...UPATOI...LINCOLN PARK...
SUNSET VILLAGE...CREST...PLEASANT HILL...LIFSEY SPRINGS...ATWATER...
FORTSON...BAUGHVILLE...OLIVE BRANCH AND BIG LAZER CREEK WMA.

LAT...LON 3281 8468 3315 8449 3314 8420 3268 8442
      3248 8481 3254 8502 3256 8505
TIME...MOT...LOC 1848Z 287DEG 21KT 3306 8444 3279 8461 3256 8491
Special weather statement, Jun 21, 3:05 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT SUN JUN 21 2015

GAZ107-109-211930-
DODGE GA-PULASKI GA-
305 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN DODGE AND PULASKI COUNTIES UNTIL 330 PM EDT...

AT 305 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF EASTMAN...MOVING SOUTHEAST
AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS DODGE AND PULASKI COUNTIES THROUGH 330 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTMAN...UNION...DUBOIS...EMPIRE AND GRESSTON.

LAT...LON 3227 8346 3231 8339 3227 8335 3229 8334
      3232 8329 3234 8330 3235 8329 3225 8306
      3205 8326
TIME...MOT...LOC 1905Z 309DEG 7KT 3225 8330
Special weather statement, Jun 21, 3:15 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SUN JUN 21 2015

GAZ080-092-093-104-211945-
SUMTER GA-MACON GA-TAYLOR GA-SCHLEY GA-
315 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES UNTIL 345 PM EDT...

AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF IDEAL...OR 11 MILES NORTH OF
ELLAVILLE...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT
MOVES ACROSS SUMTER...MACON...TAYLOR AND SCHLEY COUNTIES THROUGH 345
PM EDT.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ELLAVILLE...OGLETHORPE...IDEAL...ANDERSONVILLE...RUPERT...
FOUNTAINVILLE...CLEARVIEW...LA CROSSE...MURRAYS CROSSROADS...
ANDERSONVILLE NATIONAL HISTORIC...BUMPHEAD...WALLS CROSSING AND
BARTLETT.

LAT...LON 3208 8428 3230 8440 3230 8439 3243 8439
      3250 8427 3222 8401
TIME...MOT...LOC 1915Z 329DEG 15KT 3240 8432
Special weather statement, Jun 21, 3:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SUN JUN 21 2015

GAZ069-079>081-211945-
TALBOT GA-UPSON GA-TAYLOR GA-CRAWFORD GA-
316 PM EDT SUN JUN 21 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES UNTIL 345 PM EDT...

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINCOLN PARK...OR OVER THOMASTON...MOVING
SOUTHEAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS TALBOT...UPSON...TAYLOR AND CRAWFORD COUNTIES THROUGH 345
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
THOMASTON...BUTLER...ROBERTA...REYNOLDS...YATESVILLE...THE ROCK...
LINCOLN PARK...SUNSET VILLAGE...PRATTSBURG...SALEM...MUSELLA...
LOGTOWN...HORNS...CARSONVILLE...WESLEY CHURCH...FICKLING MILL...
KNOXVILLE...SANDY POINT...BIG LAZER CREEK WMA AND REDBONE CROSSROADS.

LAT...LON 3273 8451 3289 8439 3298 8422 3291 8412
      3285 8412 3285 8403 3271 8383 3248 8421
TIME...MOT...LOC 1916Z 313DEG 27KT 3286 8431

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 1:54 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Macon36 min
Jun 21, 2:00 PM EDTSpecial Weather StatementFFCSumter, Webster30 min
Jun 21, 2:04 PM EDTSpecial Weather StatementFFCTalbot26 min
Jun 21, 2:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 21, 2:18 PM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jun 21, 2:22 PM EDTSpecial Weather StatementFFCPulaski38 min
Jun 21, 2:24 PM EDTSpecial Weather StatementFFCStewart36 min
Jun 21, 2:28 PM EDTSevere Thunderstorm WarningFFCDooly9 min
Jun 21, 2:29 PM EDTSpecial Weather StatementFFCTroup31 min
Jun 21, 2:31 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Jun 21, 2:48 PM EDTSpecial Weather StatementFFCMuscogee, Pike, Talbot27 min
Jun 21, 2:49 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 25 more29 hr
Jun 21, 3:00 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee45 min
Jun 21, 3:05 PM EDTSpecial Weather StatementFFCDodge25 min
Jun 21, 3:15 PM EDTSpecial Weather StatementFFCSchley30 min
Jun 21, 3:16 PM EDTSpecial Weather StatementFFCCrawford, Taylor, Upson29 min
Jun 21, 3:27 PM EDTSevere Thunderstorm WarningFFCCrawford, Upson48 min
Jun 21, 3:34 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Talbot26 min
Jun 21, 3:55 PM EDTSpecial Weather StatementFFCJohnson35 min
Jun 21, 4:04 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson26 min
Jun 21, 4:14 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 21, 4:29 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor20 min
Jun 21, 4:31 PM EDTSpecial Weather StatementFFCJohnson29 min
Jun 21, 4:44 PM EDTSpecial Weather StatementFFCWilkinson31 min
Jun 21, 4:58 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 21, 5:32 PM EDTSpecial Weather StatementFFCTroup28 min
Jun 21, 6:03 PM EDTSpecial Weather StatementFFCGilmer27 min
Jun 21, 6:22 PM EDTSpecial Weather StatementFFCCherokee23 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.